Feb 21, 2005
I was on Resivior & Epivir after being stuck by drug needle on the job. I was on them for 30+ days. I had severe vomiting and diarhea for over a year. I ended up having surgery, and my job is deneying W.C. saying this problem was not due to the meds. I didn't have this problem befor the meds, and since surgery (wrapping stomache muscle around esphogus and removing ulcers from all the vomiting) and being put on the correct med for diarhea, and haven't had it since. Can these meds cause Neuro toxin, Gastro Paresis and overgrowth of bateria in digestive system?
Response from Dr. Henry
Those meds can cause significant stomach symptoms with vomiting and diarrhea is some patients. Severe vomiting can cause esophageal tears and problems in rare instances (thus indirectly caused by the drugs). There has not be much a problem with overgrwoth of bacteria during short term course of HIV drugs used for PEP (Post-exposure prophylaxis). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Skin After Touching Skin Sign Of HIV AIDS
- Pain In Penis After Reused Needle Worried I Have HIV
- Painful Red Spots After Licking Vagina Worried I Have HIV
- Sore Throat After Drinking After Someone Worried I Have HIV
- Can Steroids Cause A False Negative?
- Do The Drugs Used For Pep Effect Antibody Test Results?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.